# SDR SWAA2022012514970

- Difficulty date: May 19, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 38,678 hours, 22,726 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 120.3 SECOND VERTICAL STIFFENER AFT IS CRACKED AT LOWER END / REPAIRED L/H HORIZONTAL STABILIZER IWSPAR RIB AT STAB STA 120.3 PER ATS ER 17-02668 REV IR AND EA 1-755-3568 REV IR (SECOND VERTICLE STIFFENER)
